# SDR YENA2023052600554

- Difficulty date: May 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 02336
- Aircraft time: 69,468 hours, 25,057 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#271, LGA-FLL. 'L/H LANDING LIGHT INOPERATIVE; REFER TO LP 3652747-2 FOR REMOVAL AND REPLACEMENT OF LANDING LIGHT ASSY. MDDR CLOSED, MCC NOTIFIED, PLACARDS REMOVED, MX-4 UPDATED.'
